# SDR IXXA090005O

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 97,541 hours, 32,104 cycles
- Engine: Ge CFM562C
- Engine time: 43,750 hours, 13,013 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Tube
- Condition: Clogged
- Location: Nr 2 Engine
- Part time: 43,750 hours, 13,013 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO ETAR NUMBER 2 ENGINE FLAME OUT.  WITH THROTTLE REDUCTION, MILD VIBRATION, AND FUEL FLUCTUATION.  THE CREW LANDED IN ETAR WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED CFM TROUBLESHOOTING TREE FAULT 51 AND FOUND CDP TUBES CLOGGED.  MAINTENANCE CLEANED TUBES.  OPERATIONAL CHECK GOOD IAW CFM MAINTENANCE MANUAL 73-21-00, 71-00-00.  AIRCRAFT WAS RETURNED TO SERVICE.
